# SDR PAZR200700001

- Difficulty date: April 16, 2007
- Submitted: April 21, 2007
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N186XL
- Make and model: Cessna 560XL
- Aircraft serial: 5605186
- Aircraft time: 2,179 hours, 2,143 cycles
- Engine: Pwa PW545A
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Zone 300
- Part time: 2,179 hours, 2,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A 1.5 INCH CRACK WAS FOUND IN THE LOWER RADIUS OF THE HORIZONTAL STABILIZER AFT ATTACH FITTING.
